I have to take pain medication (loratab) for a chronic back pain. My feet/ankles will swell when I am on this medication. I can quit for a couple to three days and the swelling goes down.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take amlodipine 10 mg tab camb,1 tablet a day.I have severe swelling in my feet ankles & going up my calves,the dr. said that the amlodipine ...
4 answers • 25 Aug 2011
I am 24 and my doctor just perscribe me amlodiphine.I havent took it yet because of all the scares. my question is do this medicine really works and ...
4 answers • 12 Nov 2011
... sometimes swelling all at once and sometimes its not all at once it goes from my hands and wrists to that subsiding to my knees which is very ...
2 answers • 26 Oct 2012
I was put on clindamycin antibiotics for a dental infection and ever since I started the medication my feet and ankles have been swelling is this a ...
1 answer • 9 Jan 2013
My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, ...
1 answer • 10 May 2014